| Model Number |
MMT-723NAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/13/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that their insulin pump had scratch on the screen and hard to read the screen, act button was worn off, motor error and reservoir was not lock in place.The customer¿s blood glucose level was unknown at the time of the incident.Insulin pump had rejected batteries.Customer does not want to troubleshooting for keypad anomaly, no delivery alarm, battery issues.Customer was reporting past event.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.